Hello,I am 20 yr old female.I had a mole removed on my face 3 days back and now I experiencing pain and itching around the affected area and the skin became rough and dry as well as red abit there ,just like little pimples forming.My dermatologist gave me Cicatryl. Is it the cream causing it or its normal? I had eczema two years back. I am very worried,,Please help
Mole Removal 3 Days Ago and Experiencing Pain and Itching?
Doctor Answers (1)
Pain and itching after mole removal
Cicatryl is a prescription Vitamin E antibiotic used for wound care in other countries. Some people can be allergic to medications like this, and it sounds like you are. I would stop using that (substitute with plain Vaseline) and be seen by your doctor as soon as possible. You shouldn't have these issues, especially the pain, after a simple mole removal.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.